# SDR SWAA2025010872363

- Difficulty date: November 19, 2024
- Submitted: January 8, 2025
- Operation: Air carrier
- Aircraft: N8622A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36919
- Aircraft time: 36,854 hours, 17,588 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FCB AFT SHIELD FROM BS480 +13 TO BS500+16 RBL24 WL156.<[01] REMOVED AND REPLACED AFT SHIELD ASSY. AT FCB BETWEEN BS.492.4 - BS.500A RBL 24 WL 156 IAW B-737-800 SRM 51-10-02; SRM 51-40-02 & DWG#143A0080 REV: -;[02] VERIFIED CORRECTIVE ACTION #1
